Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Side effects of clindamycin, soft bowel movements, nausea, cramps, headache, mild fever, rashes over body, feels fatigued

is it possible to have a delayed allergic reaction to clindamycin? I took it for 11 days.Had mild soft bowel movements,some nausea , cramps and headache.. my concern is now I have a low grade fever and broke out in a rash yesterday and today.I dont itch but the rash has spread from my torso and chest to my legs and arms..Im feeling fatigue ..not sure what to do?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
AFTER TAKING CLINDAMYCIN FOR LONG TIME PSEUDOMEMBRANOUS COLOITIS IS DEVLOPED THIS IS CAUSING LOOSE MOTION & FEVER . RASHES IS DUE TO ALLERGIC REACTION . FOR FIRST PART PSEUDOMEMBRANOUS COLITIS YOU HAVE TO STOP TAB. CLINDAMYCIN & TAKE B-COMPLEX& SOME SPORLAC TYPE MEDICINE IMPROVE YOUR GUT FLORA. FOR ALLERGIC REACTION TAKE ANTIHISTAMINICLIKE HYDROXIZINE( TAB.ATRAX) ETC.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor